# SDR GTIA040329

- Difficulty date: April 15, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND GIRT BAR BRACKET ON FLOOR, DOOR L2 IS LOOSE.  INSTALLED PROPER LENGTH SCREWS.  (M)
